RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2019, том 11, выпуск 1, страницы 120–131 (Mi ufa466)  

Characteristic function and deficiency of algebroid functions on annuli

Ashok Rathod

Department of Mathematics, Karnatak University, Dharwad-580003, India

Аннотация: In this paper, we develop the value distribution theory for meromorphic functions with maximal deficiency sum for algebroid functions on annuli and we study the relationship between the deficiency of algebroid function on annuli and that of their derivatives. Let $W(z)$ be an $\nu$-valued algebroid function on the annulus $\mathbb{A}(\frac{1}{R_{0}},R_{0})$ $(1<R_{0}\leq +\infty)$ with maximal deficiency sum and the order of $W(z)$ is finite. Then
i. $\limsup\limits_{r\rightarrow\infty}\frac{T_{0}(r,W')}{T_{0}(r,W)}= 2-\delta_{0}(\infty,W)-\theta_{0}(\infty,W);$

ii. $\limsup\limits_{r\rightarrow\infty}\frac{N_{0}(r,\frac{1}{W'})}{T_{0}(r,W')}=0;$

iii. $\frac{1-\delta_{0}(\infty,W)}{2-\delta_{0}(\infty,W)}\leq K_{0}(W')\leq \frac{2(1-\delta_{0}(\infty,W))}{2-\delta_{0}(\infty,W)},$

where
$$K_{0}(W')=\limsup\limits_{r\rightarrow\infty}\frac{N_{0}(r,W')+N_{0}(r,\frac{1}{W'})}{T_{0}(r,W')}.$$


Ключевые слова: Nevanlinna Theory, maximal deficiency sum, algebroid functions, the annuli.

Финансовая поддержка Номер гранта
UGC-Rajiv Gandhi National Fellowship F1-17.1/2013-14-SC-KAR40380
The author is supported by the UGC-Rajiv Gandhi National Fellowship (no. F1-17.1/2013-14-SC-KAR40380) of India.


Полный текст: PDF файл (406 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2019, 11:1, 121–132 (PDF, 354 kB); https://doi.org/10.13108/2019-11-1-121

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.53
MSC: 30D35
Поступила в редакцию: 26.10.2017
Язык публикации: английский

Образец цитирования: Ashok Rathod, “Characteristic function and deficiency of algebroid functions on annuli”, Уфимск. матем. журн., 11:1 (2019), 120–131; Ufa Math. J., 11:1 (2019), 121–132

Цитирование в формате AMSBIB
\RBibitem{Rat19}
\by Ashok~Rathod
\paper Characteristic function and deficiency of algebroid functions on annuli
\jour Уфимск. матем. журн.
\yr 2019
\vol 11
\issue 1
\pages 120--131
\mathnet{http://mi.mathnet.ru/ufa466}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 1
\pages 121--132
\crossref{https://doi.org/10.13108/2019-11-1-121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000466964100011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066021183}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa466
  • http://mi.mathnet.ru/rus/ufa/v11/i1/p120

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:23
    Полный текст:10
    Литература:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019